Optical solitons in birefringent fibers having anti-cubic nonlinearity with extended trial function


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.185, pp.456-463, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.141
  • Title of Journal : OPTIK
  • Page Numbers: pp.456-463
  • Keywords: Solitons, Anti-cubic nonlinearity, Birefringence, SCHRODINGER-EQUATION, PERTURBATION, METAMATERIALS, LAW

Abstract

This paper obtains bright and singular optical solitons that are studied with anti-cubic non linearity in birefringent fibers. The extended trial function scheme gave way to these results. The existence criteria of such solitons are also indicated.